# SDR UHLA201512180875

- Difficulty date: December 18, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT RT IB INTERCOSTAL AT FRAMES 87-88 HAS CORROSION AROUND INBD GALLEY MOUNT HOLE.  R & R CORRODED GALLEY FLOOR SUPPORT RHIB FR87-88 AS REQUIRED IAW SRM 51-43-01.
